# SDR CALA2021121702374

- Difficulty date: December 15, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 72,162 hours, 25,594 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: BR964412
- Condition: Damaged
- Location: Row 15abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 15ABC UPPER SEAT MOUNTED EMERGENCY LIGHT DAMAGED. REMOVED AND REPLACED RED EMERGENCY LIGHT REF MM 33-51-11 AND CONFIG DRAWING 3350DD12295A01. OPS CK OK. VERIFIED OPERATION OF EMERGENCY LIGHTIN.
